Can I undergo laser hair removal whilst on acne medication/epiduo?

Hi, im going in for my second laser hair removal treatment on the facial area, is it okay to do this whilst using a cream medication (Epiduo ) on my face ? I use the cream every night and it eventually causes the skin to peel but has not yet done so as i have only been using it for a week, i dont want to stop using it as it would undo any progress and would mean i must start all over. So my question is, is it okay to undergo laser while taking this med ? Thankyou

Doctor Answers 2

Laser hair removal on a Retin A derivative

The skin becomes more sensitive to the laser while on Retin A. Most docs will say to discontinue use of this 3 days prior to the laser. Since you have just started it, it is best to stop prior to treatments. Sometimes with long term users, I will allow them to continue it because their skin has grown accustom to the cream.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

You don't have to start over!

Epiduo can increase sun sensitivity, but isn't contraindicated for laser treatment. I would consult with your Dr if you're concerned. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.